# SDR AALA20140305001

- Difficulty date: February 21, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N582AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53159
- Aircraft time: 65,210 hours, 33,969 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FWD EDGE TOP STOP FITTING CRACKED.  REPLACED FITTING IAW SRM 51-30-05.
